need help: not as big as i used to be

Discussion in 'The Healthy Penis' started by 1stplace, Jul 3, 2011.

  1. 1stplace

    Verified Gold Member

    Joined:
    Dec 14, 2009
    Messages:
    34
    Albums:
    3
    Likes Received:
    0
    Gender:
    Male
    Location:
    Florida
    Verified:
    Photo
    Hey all i've been contemplating on writing this for a while, thinking this problem would pass -well it hasn't :( I'm not sure how to start, and i apologize this will probably be a long post, i'll just start off with a description of me.

    I'm 20 years old, work full time over the summer. I consider myself an active person, but not as active as i used to be in hs. with class and work don't seem to have enough time to work out (running/swimming).

    I just don't feel as big anymore.. like i used to get rock hard and i'd get turned on in an instant. I used to measure myself as 7.5x5.5, not going to lie though i probably wasn't using the correct way of measuring, but i tried to keep the way i measured consistent.

    a couple months ago (i'd say mid april) i started feeling not so big I thought it was the pressure of exams and worrying about finals. Maybe it's just porn isn't cutting it anymore idk?? Now when i get hard i just feel like ehhh like i'm at 65% erection. I don't jack off as long either maybe like 20 mins and then i'm like oh screw it, before it felt like i could jack off for 45 mins and maybe more if i had the time.

    I was experimenting with my concerta (i have adhd) after the semester ended (late april) to see if i could come off of them, while off of my meds i really really felt my sexual drive decrease. on my meds i was horn dog, but off of my meds i felt no desire to jack off or anything. about 1 week later i went back on my meds and felt a little bit of my drive come back. My insurance recently switched and now i have to get the generic concerta instead of the brand name and now i can definitely tell my sexual drive is wayy down. I'm only 20, i don't think this should be happening at a young age. I really is worrying me. I know this post is all over the place, but i don't know how to put this in words. I'll prob edit it in a min, but i just need to get this off my chest
     
  2. B_Hornaplenty

    B_Hornaplenty New Member

    Joined:
    Jun 11, 2006
    Messages:
    440
    Likes Received:
    5
    You are right that you shouldn't be having a problem at the age of 20. If you eat well and exercise normally (and aren't a smoker) you should be in great shape and have no problem with your cock. I think the real problem isn't physical...it's mental. You are worrying too much and it's affecting your libido. So let go, follow other interests, spend time with friends, change your routine, but get your mind off your cock. Get rid of the tension and you'll see energy again down below.

    If your meds are having some effect on your erections, talk to your doctor about it. This is "man stuff" and he'll understand your concern. Open up and tell him exactly what you are experiencing so he can adjust your medication if necessary.

    You have the advantage of youth, and your body is still developing. Don't abuse it, do what's necessary to keep it healthy. Stop worrying! You have a lot of living ahead of you...enjoy all of it safely.
     
  3. rbkwp

    Gold Member

    Joined:
    Aug 21, 2007
    Messages:
    29,365
    Albums:
    1
    Likes Received:
    1,958
    Gender:
    Male
    Location:
    Auckland (AUK, NZ)
    Understand your concern Matey and feel for you
    Not being overly Medical but it seems that may be the cause
    Dont let it get you down too much and like the previous poster suggested, see your Dr again ( i imagine a 20 yr old would be a little hesitant re that) but dont be
    i am sure a good proffessional Dr would take your concern very seriously
    If it is such, then a change of Meds could do the trick, there will b etalk of a change of diet etc as well i expect
    I am figuring and hoping its just a minor thing that will pass, sure hope so matey
    ALL the BEST to you, and Thanks for being so open & honest
    Cheers
    enz

    and NO apologies neccesary for length of post on an important suject like that...hope i can PM you at some stage for a follow up?
     
  4. DETRob

    DETRob New Member

    Joined:
    Jun 8, 2011
    Messages:
    3
    Likes Received:
    0
    Gender:
    Male
    Location:
    Detroit, MI
    1st place agree with above posts talk to your Dr. only they will know if the medication is causing problems with sexual function but just in case check this out >>Concerta Sexual Side Effects
     
  5. 1stplace

    Verified Gold Member

    Joined:
    Dec 14, 2009
    Messages:
    34
    Albums:
    3
    Likes Received:
    0
    Gender:
    Male
    Location:
    Florida
    Verified:
    Photo
    Thank you all for getting back to me and for the encouraging words. I wanted to update this, but i need to get to work so i'll write back later tonight. Once again thanks for the support!
     
  6. 1stplace

    Verified Gold Member

    Joined:
    Dec 14, 2009
    Messages:
    34
    Albums:
    3
    Likes Received:
    0
    Gender:
    Male
    Location:
    Florida
    Verified:
    Photo
    Sorry for the delay. I just turned 21 a couple days ago so i've been celebrating lately. I just wanted to clear up that i felt not being so big before i even considered coming off of my meds and they've never been a problem before so why would they be now?
    Also i have to add since i'm not jackin off as much i did last night i did for about 15 mins and had to stop cuz i was prem. ejac. so badly. I have always prem. ejac'ed a little bit but last night was so bad that i just had to finish. Also i look into the links about concerta and ask my doctor about switching back to the brand name from the generic meds. Once again thanks all.
     
  7. 1stplace

    Verified Gold Member

    Joined:
    Dec 14, 2009
    Messages:
    34
    Albums:
    3
    Likes Received:
    0
    Gender:
    Male
    Location:
    Florida
    Verified:
    Photo
    going to bump this one more time. If i don't get some responses this time i'll just let this thread die
     
  8. D_Eddington Wormring

    Joined:
    May 23, 2009
    Messages:
    70
    Likes Received:
    0
    this is a tough question becuase i really dont know, i would say the best advice is too relax when you are masturbating, i find that overstimulation can affect the size
     
  9. blackguy1

    Verified Gold Member

    Joined:
    May 25, 2010
    Messages:
    275
    Likes Received:
    60
    Gender:
    Male
    Verified:
    Photo
    Well, I had a similar problem before and what worked for me was to stop all masturbation. Its not quite as big as it used to be but eventually it will return to its usual size.(I hope).
     
  10. D_Crystallized Ginger

    Joined:
    Apr 12, 2010
    Messages:
    2,258
    Likes Received:
    4
    how many times did you masterbate every day mate?
     
Draft saved Draft deleted